# SDR UPS07850380

- Difficulty date: July 14, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5773863125
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE EXTERIOR SKIN HAS DEEP GOUGE AND DENT AT STA 160 L21L TO L22L.  REPAIR EXTERIOR SKIN IAW SAA EA 008-5330-01-A0966, UPS RAA DC8-53-2064 3.
